עקוב אחר
Stepan Tersian
Stepan Tersian
Professor, Institute of Mathematics and Informatics, Bulgarian Academy of Sciences; University of
כתובת אימייל מאומתת בדומיין uni-ruse.bg
כותרת
צוטט על ידי
צוטט על ידי
שנה
Periodic and homoclinic solutions of extended Fisher–Kolmogorov equations
S Tersian, J Chaparova
Journal of Mathematical Analysis and Applications 260 (2), 490-506, 2001
1552001
Existence of solutions to boundary value problem for impulsive fractional differential equations
G Bonanno, R Rodríguez-López, S Tersian
Fractional Calculus and Applied Analysis 17, 717-744, 2014
1472014
Multiple solutions for discrete boundary value problems
A Cabada, A Iannizzotto, S Tersian
Journal of Mathematical Analysis and Applications 356 (2), 418-428, 2009
1462009
Eigenvalue problems for anisotropic discrete boundary value problems
M Mihăilescu, V Rădulescu, S Tersian
Journal of Difference Equations and Applications 15 (6), 557-567, 2009
1382009
Multiple solutions to boundary value problem for impulsive fractional differential equations
R Rodríguez-López, S Tersian
Fractional Calculus and Applied Analysis 17 (4), 1016-1038, 2014
972014
An introduction to minimax theorems and their applications to differential equations
M do Rosário Grossinho, SA Tersian
Springer Science & Business Media, 2013
842013
Partial differential equations: An introduction with Mathematica and MAPLE
IP Stavroulakis, SA Tersian
World Scientific Publishing Company, 2004
772004
Multiple homoclinic solutions for the discrete p-Laplacian via critical point theory
A Iannizzotto, SA Tersian
Journal of Mathematical Analysis and Applications 403 (1), 173-182, 2013
712013
On the solvability of a boundary value problem for a fourth-order ordinary differential equation
M do Rosário Grossinho, L Sanchez, SA Tersian
Applied Mathematics Letters 18 (4), 439-444, 2005
602005
Existence and nonexistence of nontrivial solutions of semilinear fourth-and sixth-order differential equations
JV Chaparova, LA Peletier, SA Tersian
56*2003
Multiplicity of solutions of a two point boundary value problem for a fourth-order equation
A Cabada, S Tersian
Applied Mathematics and Computation 219 (10), 5261-5267, 2013
532013
Homoclinic solutions of difference equations with variable exponents
M Mihăilescu, V Rădulescu, S Tersian
532011
The dual variational principle and equilibria for a beam resting on a discontinuous nonlinear elastic foundation
MR Grossinho, T St A
Nonlinear Analysis: Theory, Methods & Applications 41 (3-4), 417-431, 2000
532000
Periodic and homoclinic solutions of some semilinear sixth-order differential equations
S Tersian, J Chaparova
Journal of mathematical analysis and applications 272 (1), 223-239, 2002
432002
A mini max theorem and applications to nonresonance problems for semilinear equations
SA Tersian
Nonlinear Analysis: Theory, Methods & Applications 10 (7), 651-668, 1986
401986
Positive homoclinic solutions for a class of second order differential equations
M do Rosario Grossinho, F Minhos, S Tersian
Journal of Mathematical Analysis and Applications 240 (1), 163-173, 1999
391999
Existence of trivial and nontrivial solutions of a fourth-order ordinary differential equation.
T Gyulov, S Tersian
Electronic Journal of Differential Equations (EJDE)[electronic only] 2004 …, 2004
332004
Spectral estimates for a nonhomogeneous difference problem
A Kristaly, M MIHĂILESCU, V RĂDULESCU, S Tersian
Communications in Contemporary Mathematics 12 (06), 1015-1029, 2010
282010
Existence results for a two point boundary value problem involving a fourth-order equation
G Bonanno, A Chinnì, S Tersian
Electronic Journal of Qualitative Theory of Differential Equations 2015 (33 …, 2015
262015
Quasilinear elliptic problems in RN involving oscillatory nonlinearities
A Kristály, G Moroşanu, S Tersian
Journal of differential equations 235 (2), 366-375, 2007
252007
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20